# SDR CA041206002

- Difficulty date: December 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 13,025 hours
- Engine: Cfmint CFM563B1US
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG3811
- Condition: Fluctuates
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE WE HAD TO SLOW DOWN OIL PRESS NR 2 FLASHED GREEN 14 PSI. HAD SOME POWER THE PRESSURE FLUCTUATED BETWEEN 18-19 PSI WHEN POWER WAS SELECTED TOWARD IDLE OIL PRESSURE WENT TO 10 PSI (RED). WE KEPT THE POWER UP DURING DECENT AND APPROACH. REPLACED OIL PRESS. TRANSMITTER. OPERATIONAL CHECK CARRIED OUT AT IDLE AND HIGH POWER OIL PRESSURE NORMAL. LEAK CHECK CARRIED OUT, NIL LEAKS.
